Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Symmetric Bush-type Hadamard matrices of order $ 4m^4$ exist for all odd $ m$


Authors: Mikhail Muzychuk and Qing Xiang
Journal: Proc. Amer. Math. Soc. 134 (2006), 2197-2204
MSC (2000): Primary 05B20
Published electronically: February 3, 2006
MathSciNet review: 2213691
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using reversible Hadamard difference sets, we construct symmetric Bush-type Hadamard matrices of order $ 4m^4$ for all odd integers $ m$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05B20

Retrieve articles in all journals with MSC (2000): 05B20


Additional Information

Mikhail Muzychuk
Affiliation: Department of Computer Sciences and Mathematics, Netanya Academic College, University St. 1, 42365, Netanya, Israel
Email: mikhail@netvision.net.il

Qing Xiang
Affiliation: Department of Mathematical Sciences, University of Delaware, Newark, Delaware 19716
Email: xiang@math.udel.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08229-3
PII: S 0002-9939(06)08229-3
Keywords: Bush-type Hadamard matrix, Hadamard difference set, Hadamard matrix, reversible Hadamard difference set, strongly regular graph
Received by editor(s): December 20, 2004
Received by editor(s) in revised form: March 4, 2005
Published electronically: February 3, 2006
Additional Notes: The second author’s research was supported in part by NSF Grant DMS 0400411.
Communicated by: John R. Stembridge
Article copyright: © Copyright 2006 American Mathematical Society